MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR
Model Number 71005
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 02/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There are no indications of any system or component failure and all originally implanted components remain implanted and in use.Migration is a known inherent risk of implantable neuromodulation systems; however this case appears to be directly related to a patient fall.
 
Event or Problem Description
The patient was implanted with a nalu spinal cord stimulator system on (b)(6)2024 to treat lower back and lower extremity pain.The implantable pulse generator (ipg) was initially placed in the left flank area, with the leads targeting the thoracic nerve.After implanting the system, the patient sustained a fall which caused the ipg to migrate to a position directly over the spine.After the fall the patient noted issues with communication between the ipg and the external therapy discs, as well as discomfort at the location of the ipg.Testing of the system showed the system continued to function as expected after migration, indicating no damage to the implanted components.On (b)(6)2025 a surgical revision was performed to move the migrated ipg to the right flank area to correct the communication issues and alleviate patient discomfort.No components were removed or replaced during the procedure and no new components were implanted.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key21671727
Report Number3015425075-2025-00092
Device Sequence Number15497765
Product Code GZB
UDI-Device Identifier00812537036137
UDI-Public(01)00812537036137(11)240111(17)270111
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71005
Device Catalogue Number71005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Initial Report FDA Received Date03/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown